English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Splitting, linking, knotting, and solitonic escape of topological defects in nematic drops with handles

MPS-Authors
/persons/resource/persons76187

Tasinkevych,  M.
Universität Stuttgart, Institut für Theoretische Physik IV;
Dept. Theory of Inhomogeneous Condensed Matter, Max Planck Institute for Intelligent Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Tasinkevych, M., Campbell, M. G., & Smalyukh, I. I. (2014). Splitting, linking, knotting, and solitonic escape of topological defects in nematic drops with handles. Proceedings of the National Academy of Sciences of the United States of America, 111(46), 16268-16273. doi:10.1073/pnas.1405928111.


Cite as: https://hdl.handle.net/11858/00-001M-0000-0024-BBBB-3
Abstract
There is no abstract available